# SDR CALA2025091909050

- Difficulty date: September 18, 2025
- Submitted: September 19, 2025
- Operation: Air carrier
- Aircraft: N57862
- Make and model: Boeing 757-33N
- Aircraft serial: 32586
- Aircraft time: 65,020 hours, 19,374 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Odor
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ACFT SMELLS OF VAPOR & BURNING OIL WITH APU & ENG BLEED.   REPLACED RECIRCULATION FILTERS IAW 21-25-02/401.  RAN APU AND BOTH ENGINES ONE AT A TIME.  THE ODOR WAS ONLY NOTICEABLE WHEN USING THE APU BLEED.  ENINE RUNS WERE NORMAL.  SUGGEST PLACING APU BLEED ON MEL.
